Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 609 / 1080

TC
 TC
(@twitch)
Very Active Member
Joined: 10 months ago
Posts: 262
 

@nath7 how long since your shot?


ReplyQuote
LadyD
(@ladyd)
Very Active Member
Joined: 1 year ago
Posts: 145
 

@twitch no before the shot I’d hardly ever had a headache! Never suffered with anything remotely neurological, head or ear related however I have always been an anxious person and I’ve just gone through the hardest 2 years of my life so my nervous system was already shot to pieces! 


ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 10 months ago
Posts: 262
 

@ladyd 🙏🏼


LadyD liked
ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 10 months ago
Posts: 262
 

@ladyd when was your shot? 


LadyD liked
ReplyQuote
LadyD
(@ladyd)
Very Active Member
Joined: 1 year ago
Posts: 145
 

@twitch 8 May!


ReplyQuote
LD
 LD
(@lsado1212)
Active Member
Joined: 9 months ago
Posts: 11
 

@nath7 Tight chest feeling, had terrible migraine 'full head' feelings also. 


ReplyQuote
deb.mar20
(@deb-mar20)
New Member
Joined: 9 months ago
Posts: 2
 

@twitch my second Moderna was in may. About once a week I have extreme vertigo where the whole room is spinning for about 5 minutes At a time.


ReplyQuote
Nasu
 Nasu
(@nasu)
Active Member
Joined: 1 year ago
Posts: 37
 

Two weeks post vaccine 3, and no dizziness or brain fog this time other than sore arm for few days after vaccination along with mild headache and fatigue that cleared up quickly. 

Compared to my second vaccination which caused intermittent dizziness, one ear ringing and brain fog for few weeks, this one was smooth sailing.  A week before getting this 3rd pfizer, I have gotten my annual high dose flu vaccine and that went smoothly too. 


Lee H and Chelsun liked
ReplyQuote
Nehru
(@nehru1)
Active Member
Joined: 10 months ago
Posts: 47
 

Did anyone try probiotics? Its a fact that the gut and the brain is connected, and was wondering if it’s possible that the vaccine may have thrown off the bacteria balance in our gut, that’s why some of us like myself experienced bad acid reflux for the first time in my life since the vaccine along with anxiety in my stomach. I might be wrong but I did notice a difference with the clean diet, so was wondering if probiotics might help even more. 


ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 9 months ago
Posts: 42
 

Hey everyone hope you are all doing ok. My symptoms were awful last few weeks massively heightened by anxiety and the only thing that helped calm me and helped my symptoms Hugely was this book. If your body is calm it can start to heal. I read it years ago when I had a nervous breakdown but it’s advice on anxiety is all the same. Please just read it if you are suffering. It can do no harm I thought xxx 

SELF-HELP FOR YOUR NERVES: Learn to relax and enjoy life again by overcoming stress and fear https://www.amazon.co.uk/dp/0722531559/ref=cm_sw_r_cp_api_glt_fabc_1GG75ZEH9WGF5RV4B3FJ


ReplyQuote
dee
 dee
(@deedee)
Active Member
Joined: 10 months ago
Posts: 34
 

@twitch I’m assuming you are talking about why was I on the cipro???  I had a uti and took a round of Bactrim which did not work so my Doc put me on cipro. After 3 days I had a major horrible reaction that did massive damage to me on a cellular level , mostly nervous system damage. I lost 50 lbs in 3 months, had horrible insomnia for 2 years, brain fog, dizziness, fatigue and many other debilitating symptoms.(long story) I had to quit my job as a PE teacher one year early. It was an absolute horrible healing experience. Took me 3 years and I still have some damage which is probably permanent 4 years later. Anyway,  I try to warn everyone to stay away from fluoroquinoline antibiotics. Some Docs give them out like candy. They can be extremely damaging and dangerous for some people.  Not worth the risk. Anyway you can understand why I was scared to death to take the vaccine. I did anyway. Most of my reaction has been brain related….head pressure, fullness in ears, dry eyes and worst of all dizziness.  I never did panic over it because I’ve been down this road before. It makes me angry and disappointed that I react like I did and feel unlucky. But i know what it is like to heal day to day, week to week and month to month and unfortunately for me year to year. It sucks to have to wait it out but most of us will all heal and recover in time. And I believe with this vax reaction hopefully a much shorter recovery time. It has been 9 weeks for and I am slowly getting better. Keep the faith. 


KitKat, gingerj, Sassafras and 2 people liked
ReplyQuote
Unknownghost69
(@senjiro69)
New Member
Joined: 10 months ago
Posts: 2
 

Hi Lili, sorry for the late reply. I hope you've had changes for the better since your post. Haven't been on here much, but my world has been completely turned on its head. I have no idea what's happened to me, but I'm constantly feeling swelling inside my skull, like a vice and pain, but very few are just headaches. I've had two CT scans, but neither showed anything that concerned the physicians. I'm no longer the person I was. My behavior has changed, I'm extremely irritable and angered easier than I ever was before, and my thought capacity, memory, and ability to retain information has been altered beyond belief.  In short my life is a shambles.   I would give ANYTHING to be who I was before I took this stuff.  Sorry to be so depressing. I want to believe that it will heal in two more months, but my optimism is waning severely and I'm trying to cope with what's happened to me.  I have no job and no insurance, so I cannot seek a neurologist. Not sure where I'm going from here. 


ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 10 months ago
Posts: 262
 

@deedee I’m praying for a full recovery. I can’t take Cipro either. 


LD liked
ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 10 months ago
Posts: 262
 

@zacattack99 are you better now? 


ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 10 months ago
Posts: 262
 

@bmango I have the same thing. 😢


ReplyQuote
Page 609 / 1080